# SDR HALA2009030200075

- Difficulty date: March 2, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 67,895 hours, 31,019 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - R ENG FIRE LP 2 EICAS MSG.  CLEANED CONNECTIONS ON LOWER RT ENGINE FIRE LOOP 2.  CLEARED EICAS MSG.  PERFORMED ENGINE FIRE TEST.  ALL TESTS NORMAL.  OK FOR SERVICE AMM 26-10-00.
